# SDR DALA2025111208274

- Difficulty date: November 5, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N129DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50048
- Aircraft time: 14,907 hours, 6,898 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LWR SILL HAS CORROSION AROUND FASTENER HOLES AREAS 7 EA. REMOVED CORROSION ON AFT CARGO DOOR LWR SILL, FOUND OUT OF LIMITS IAW A220 ASRP 51-21-06 & 53-61-25, PERFORMED ALL WORK & RESTORED FINISH IAW A220 ERA 629989-14 REV ORIGINAL. ASSOCIATED ER/A 14-629989 ADDED FOR AC 8129. (LP# 1289721)
